UAB Digital Repository of Documents 9 records found  Search took 0.01 seconds. 
1.
10 p, 613.0 KB Final evolutions for simplified multistrain/two-stream model for tuberculosis and dengue fever / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Departamento de Matemática) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
The simplified multistrain/two-stream model for the tuberculosis and the Dengue fever here considered has three compartments, one susceptible and the other two infectious. We characterize all the final evolutions of this model under generic assumptions.
2019 - 10.1016/j.chaos.2018.11.022
Chaos, solitons and fractals, Vol. 118 (January 2019) , p. 181-186  
2.
21 p, 626.8 KB Phase portraits for some symmetric cubic Riccati polynomial differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Departamento de Matemática) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We classify the topological phase portraits in the Poincaré disc of two classes of symmetric Riccati cubic polynomial differential systems.
2018 - 10.1016/j.topol.2017.11.023
Topology and its applications, Vol. 234 (fEB. 2018) , p. 220-237  
3.
15 p, 365.0 KB Quadratic systems with an invariant conic having Darboux invariants / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de Sâo Paulo (Brazil). Departamento de Matemática)
The complete characterization of the phase portraits of real planar quadratic vector fields is very far to be completed. As this attempt is not possible in the whole class due to the large number of parameters (twelve, but, after affine transformations and time rescaling, we arrive at families with five parameters, which is still a big number of parameters), many subclasses have been considered and studied. [...]
2018 - 10.1142/S021919971750033X
Communications in contemporaray mathematics, Vol. 20, issue 4 (2018) , art. 1750033  
4.
16 p, 360.0 KB On the periodic solutions of the Milchelson continuous and discontinuous piecewise linear differential system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de Sâo Paulo (Brazil). Departamento de Matemática) ; Rodrigues, Camila A. B. (Universidade de São Paulo (Brasil). Departamento de Matemática)
Applying new results from the averaging theory for continuous and discontinuous differential systems, we study the periodic solutions of two distinct versions of the Michel- son differential system: a Michelson continuous piecewise linear differential system and a Michelson discontinuous piecewise linear differential system. [...]
2018 - 10.1007/s40314-016-0413-x
Computational & applied mathematics, Vol. 37, issue 2 (May 2018) , p. 1550-1561  
5.
372 p, 4.1 MB The geometry of some tridimensional families of planar quadratic differential systems / Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Artés, Joan Carles, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene Delazari dos Santos, dir.
Planar quadratic differential systems occur in many areas of applied mathematics. Although more than one thousand papers have been written on these systems, a complete understanding of this family is still missing. [...]
[São Paolo] Universidade de São Paolo 2014  
6.
12 p, 379.5 KB Global phase portraits of a SIS model / Oliveira, Regilene D. S. (Universidade de Sâo Paulo(Brazil). Departamento de Matemática) ; Rezende, Alex C. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In the qualitative theory of ordinary differential equations, we can find many papers whose objective is the classification of all the possible topological phase portraits of a given family of differential system. [...]
2013 - 10.1016/j.amc.2012.10.090
Applied Mathematics and Computation, Vol. 219 Núm. 9 (2013) , p. 4924-4930  
7.
17 p, 376.7 KB Quadratic systems with invariant straight lines of total multiplicity two having Darboux invariants / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de Sâo Paulo (Brazil). Departamento de Matemática)
In this paper we present the global phase portraits in the Poincaré disc of the planar quadratic polynomial systems which admit invariant straight lines with total multiplicity two and Darboux invariants.
2015 - 10.1142/S0219199714500187
Communications in Contemporaray Mathematics, Vol. 17 Núm. 3 (2015) , p. 1450018  
8.
11 p, 757.9 KB On the integrability and the Zero-Hopf bifurcation of a Chen-Wang differential system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de Sâo Paulo. Departamento de Matemática) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemática)
2015 - 10.1007/s11071-014-1873-4
Nonlinear Dynamics, Vol. 80 (2015) , p. 353-361  
9.
20 p, 2.9 MB Integrable systems on S3 / Martínez-Alfaro, José (Universitat de València. Departament de Matemàtica Aplicada) ; Oliveira, Regilene (Universidade de São Paulo. Instituto de Ciências Matemáticas e de Computação)
We classify the links of basic periodic orbits of integrable vector fields on S3 generalizing results on two degree of freedom Hamiltonian systems. We also study the case of completely integrable systems and define invariants for the two classes of vector fields.
2014 - 10.5565/PUBLMAT_Extra14_18
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 333-352  

See also: similar author names
1 Oliveira, Rafael S.
2 Oliveira, Regilene
7 Oliveira, Regilene D. S.
3 Oliveira, Regilene Delazari dos Santos,
1 Oliveira, Roni Ivan Rocha
1 Oliveira, Ronielton Rezende
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.